# SDR AALA20011373

- Difficulty date: July 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 2400 · Electrical Power System
- Part: Charger
- Part number: 100105901
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF- FLT 307 - EN ROUTE LGA-ORD, DURING CLIMB BATTERY CHARGER LIGHT ILLUMINATED.  DIVERTED BUF AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED BATTERY CHARGER.  REPLACED LEFT AND RIGHT SIDE BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
